question-icon

my stream when urinating was slowing down a bunch, now

default
Posted on Sun, 10 Feb 2019
Question: my stream when urinating was slowing down a bunch, now I can urinate
I took a little bit of Viagra thinking that a little blood supply my help. I have had my prostate removed and then went back for radiation my psa is 0
doctor
Answered by Dr. Dorina Gurabardhi (1 hour later)
Brief Answer:
Probably the symptoms are related to radiation after prostate removal.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms can be related to radiation after prostate removal.

In the daily practice, we see that after radiation the symptoms such as low flow of urine are normal.

A urinary tract infection can also be the cause of your symptoms.

More details are needed to help me through the diagnosis.

Do you have any other symptoms such as burning while urination?

How long ago was your prostate intervention?

Do you drink enough liquids during the day?

Do you suffer from any other medical condition or are you taking any medications?

Meanwhile, I would also recommend to do a urinalysis to exclude a urinary tract infection.

I suggest you to drink liquids and especially cranberry juice.

I will be waiting for your response to be able to help you better.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 12917 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
my stream when urinating was slowing down a bunch, now

Brief Answer: Probably the symptoms are related to radiation after prostate removal. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms can be related to radiation after prostate removal. In the daily practice, we see that after radiation the symptoms such as low flow of urine are normal. A urinary tract infection can also be the cause of your symptoms. More details are needed to help me through the diagnosis. Do you have any other symptoms such as burning while urination? How long ago was your prostate intervention? Do you drink enough liquids during the day? Do you suffer from any other medical condition or are you taking any medications? Meanwhile, I would also recommend to do a urinalysis to exclude a urinary tract infection. I suggest you to drink liquids and especially cranberry juice. I will be waiting for your response to be able to help you better. Hope I have answered your query. Let me know if I can assist you further.